# SDR AALA20130923014

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 49,917 hours, 6,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LONG DENT ON RT SIDE OF FUSELAGE AT BS 276.5 FROM STRINGERS 24 TO 25 RT.  CUT OUT DAMAGE & REPAIRED IAW EA B777-53-031665.
